Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 12, No 3-4 (2005) Analytic continuation of Cauchy-type integrals Abstract   PDF
N. Roytvarf, Y. Yorndin
 
Vol 3, No 1-2 (1995) Analytic solutions of some liner a systems of functional differential equations of neutral type Abstract   PDF
V. Cherepennikov
 
Vol 6, No 1-2 (1999) Analytic Solutions to the First Order Partial Differential Equations with Time Delays at the Derivative Abstract   PDF
A. Augustynowicz
 
Vol 24, No 1-2 (2017) Analytical and numerical solution of the Vlasov equation Abstract   PDF
S. Bondarenko, M. Yaakov, Sh. Yanetz
 
Vol 5, No 1-2 (1998) Analytical solutions of certain linear systems of functional differential equations of neutral type in the neighborhood of a regular singular point Abstract   PDF
V.B. Cherepennikov
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Anatoly Dmitrievich Myshkis Abstract   PDF
N Kopachevskii, A Skubachevskii, L Rosovskii
 
Vol 1, No 1 (1993) Application of Lagrange's approach for the investigation of one linear optimal control problem with mixed constraints in discrete time Abstract   PDF
I. Sobolevsky
 
Vol 20, No 3-4 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS Application of the averaging method to some optimal control problems Abstract   PDF
V Mogilova, O Stanzhytskyi, A Tkachuk
 
Vol 11, No 3-4 (2004) Approximate controllability of distributed systems with bounded input operator by distributed controller Abstract   PDF
V. Marchenko, B. Shklyar
 
Vol 12, No 3-4 (2005) Approximate null-controllability of distributed systems with unbounded input operator by distributed controller Abstract   PDF
B. Shklyar, V. Marchenko
 
Vol 11, No 3-4 (2004) Approximate solutions of mixed problems for first order partial differential equations with deviated variables Abstract   PDF
W. Czernous
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS APr-almost periodic solutions to functional differential equations with deviated argument Abstract   PDF
C Corduneanu
 
Vol 10, No 3-4 (2003) Asymmetrical variational problem for nonlocal functionals Abstract   PDF
G.A. Kamenskii
 
Vol 11, No 3-4 (2004) Asymptotic and Oscillatory Properties of Linear Stochastic Delay Differential Equations with Vanishing Delay Abstract   PDF
J.A.D. Appleby, C. Kelly
 
Vol 9, No 3-4 (2002) Asymptotic behavior for one class of forced delay differential equations Abstract   PDF
M. Dodkin
 
Vol 14, No 1 (2007) Asymptotic Behavior of Solutions and Positive Solutions of Differential Delayed Equations Abstract   PDF
J. Diblik, M. Ruzickova
 
Vol 11, No 1-2 (2004) Asymptotic behavior of solutions of discrete equations Abstract   PDF
J. DibHk
 
Vol 13, No 2 (2006) Asymptotic expansions for solutions of ordinary differential equations with a multiple turning point Abstract   PDF
A.B. Davydov
 
Vol 10, No 1-2 (2003) Asymptotic formula for dynamic equations in time scale with a functional perturbation Abstract   PDF
S. Castillo
 
Vol 6, No 1-2 (1999) Asymptotic Formulae for Solutions of Linear Functional Differential Systems Abstract   PDF
S. Castillo
 
Vol 3, No 1-2 (1995) Asymptotic methods for quasidifferential equations in the metric space Abstract   PDF
V. Plotnikov, L. Plotnikova
 
Vol 4, No 3-4 (1997) Asymptotic normality of generalised Robbins-Monro procedure Abstract   PDF
A. Rodkina, X. Mao, A. Melnikov
 
Vol 24, No 3-4 (2017) Asymptotic properties of solutions in Marchuk’s basic model of disease Abstract   PDF
M. Skvortsova
 
Vol 4, No 1-2 (1997) Asymptotic results for mixing random ordinary differential equations Abstract   PDF
B. Lukacher, E. Merzbach
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Asymptotic Stability Condition for Markovian Systems of Difference Equations with solution jumps Abstract   PDF
E Shmerling
 
Vol 9, No 1-2 (2002) Asymptotic stability for stochastic differential delay equations with Markovian switching Abstract   PDF
X. Mao
 
Vol 12, No 1-2 (2005) Asymptotic stability of polynomial stochastic delay differential equations with damped perturbations Abstract   PDF
J.A.D. Appleby, A. Rodkina
 
Vol 17, No 3-4 (2010) Asymptotic stable and bounded solutions of a kind of nonlineru.· differential equations with variable delay Abstract   PDF
Cemil Tunc
 
Vol 2, No 1 (1994) Asymptotically attainable elements of functional constraints Abstract   PDF
A. Chentsov, S. Morina
 
Vol 12, No 1-2 (2005) Asymptotically ordinary delay differential equations Abstract   PDF
I. Gyori, M. Pituk
 
Vol 15, No 1-2 (2008) Asymptotics of autnomous neutral equations Abstract   PDF
A.S. Balandin, K.M. Chudinov
 
Vol 11, No 1-2 (2004) Asymptotics of scalar functional differential Equations Abstract   PDF
S. Castillo, M. Pinto
 
Vol 10, No 1-2 (2003) Asymptoties of solutions for nonlocal elliptic problems in plane bounded domains Abstract   PDF
P. Gurevich
 
Vol 15, No 1-2 (2008) Attraction sets: some examples Abstract   PDF
A.G. Chentsov, S.I. Tarasova
 
Vol 3, No 1-2 (1995) Autonomous differential equations with impulsive self-support and infinite delay Abstract   PDF
A. Myshkis
 
Vol 8, No 3-4 (2001) Averaging in Differential Equations with Hukuhara Derivative and Delay Abstract   PDF
V.A. Plotnikov, P.I. Rashkov
 
Vol 8, No 1-2 (2001) Averaging of Thrajectory Attractors of Evolution Equations with Rapidly Oscillating Coefficients Abstract   PDF
V. V. Chepyzhov, M. I. Vishik
 
Vol 9, No 3-4 (2002) Baire-Caratheodory classification of the real-valued standard functions Abstract   PDF
I. Shragin
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Basic results in the theory of hybrid differential equations with mixed perturbations of the second type Abstract   PDF
B Dhage
 
Vol 11, No 1-2 (2004) Basic theory of functional equations with infinite delay Abstract   PDF
K. Wang, M. Fan, R. P. Agarwal, S. Dontha
 
Vol 1, No 1 (1993) Behaviour of iteration processes near the boundary of stability domain Abstract   PDF
M. Sonis
 
Vol 16, No 3 (2009) Bifurcating periodic solutions in an integrodifferential equation modelling haematopoiesis Abstract   PDF
Issie K.C. Leung
 
Vol 13, No 3-4 (2006) Bifurcation of periodic delay differential equations at points of 1:4 resonance Abstract   PDF
G. Rost
 
Vol 2, No 1 (1994) Bifurcation of totally stable steady resonance modes Abstract   PDF
Ya. Goltser
 
Vol 8, No 3-4 (2001) Boundary Value Problem for Algebraic Polinomials Abstract   PDF
S. Nikolskii
 
Vol 5, No 3-4 (1998) Boundary Value Problems for Retarded Functional-Differential Equations Abstract   PDF
B. Przeradzki, R. Stanczy
 
Vol 17, No 3-4 (2010) Boundary value problems with impulses involving upper and lower solutions in reverse order Abstract   PDF
Xuxin Yang, Jianhua Shen
 
Vol 14, No 1 (2007) Bounded solutions of discrete equations on discrete real time scales Abstract   PDF
J. Diblik, B. Vaclavikova
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Bounded Solutions of Impulsive Differential Systems Abstract   PDF
A Boichuk, M Langerova, J Skorirova
 
Vol 24, No 1-2 (2018) Bounded solutions to systems of nonlinear dunctional differential equations Abstract   PDF
R. Hakl, J. R. Hakl, J. Vackova.
 
51 - 100 of 608 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786